# SDR USAA2012030800012

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 71,624 hours, 32,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT 11C DISCONNECTED.  RECONNECTED EMERGENCY AISLE LIGHT AT 11C AS REQUIRED.  OPS CHECKED GOOD PER AMM 33-51-00.
